# SDR 7C7A2016112700265

- Difficulty date: November 27, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 47,391 hours, 52,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD & RT EMERGENCY LIGHTS OUT. R&R EMERGENCY LIGHT BATTERY 3351-PS2 & AX EMERGENCY LIGHTS. OPS CHECK GOOD REF -8MM CH 33-52-00.
